Well, yes and no. Yes, because it contains diphenhydramine, which will help with the insomnia from withdrawal. No, because the acetaminophen will not help much, if at all. Look, I'm no doctor, but if you were me, I'd go to Walgreens and get some Doxylamine tablets, anything like Gatorade/Powerade or Vitaminwater (either choice is optional, water works too) to help keep you well hydrated, and some Melatonin supplement tablets. Use the Doxylamine at first, then after 1-2 weeks stop taking Doxylamine and use the Melatonin until your insomnia stops. Drink plenty of healthy fluids all throughout your detox. Eat healthy foods, plenty of fruit and vegetables, and if you have Effexor left, get rid of it so you're not tempted to take it and thus sabotage your progress. If you find a recipe for Liver Cleanse soup, that could help too, by flushing out Effexor and it's metabolites from your liver. Hope this post helped you! :)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 8 Oct 2018 • 18 answers
Updated 14 Nov 2014 • 3 answers
Tylenol with Codeine 3 - If you have been taking Tylenol 3 long term, could it affect your sleeping?
Updated 27 Apr 2015 • 1 answer
Updated 25 Dec 2017 • 1 answer
Updated 2 Jul 2017 • 2 answers